# SDR SIMA20160816003

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 32,638 hours, 27,686 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 5002911
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING LANDING GEAR EXTENSION, IT SOUNDED LIKE SIGNIFICANT DEBRIS CAME LOOSE IN THE NOSE WHEEL WELL.  WE DID LOW FLY BY, TOWER INDICATED EVERYTHING APPEARED NORMAL.  WE DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NLG LANDING LIGHT ASSY BROKEN.  R & R NLG LANDING LIGHT ASSY IAW AMM 33-41-02.  OPS CHECK GOOD.
